Distributions of positive mass, which maximize a certain generalized energy integral

Göran Björck

TBD mathscidoc:1701.332113

Arkiv for Matematik, 3, (3), 255-269, 1956.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 58 ]
@inproceedings{göran1956distributions,
  title={Distributions of positive mass, which maximize a certain generalized energy integral},
  author={Göran Björck},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203420263308922},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={3},
  pages={255-269},
  year={1956},
}
Göran Björck. Distributions of positive mass, which maximize a certain generalized energy integral. 1956. Vol. 3. In Arkiv for Matematik. pp.255-269. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203420263308922.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved